# SDR AALA20020558

- Difficulty date: April 26, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1013 - EN ROUTE BOS-AUA - UNABLE TO CONTROL COCKPIT OR CABIN TEMPERATURE IN MANUAL OR AUTOMATIC MOD.  ALL 3 ZONE TEMPERATURE CONTROL VALVE CIRCUIT BREAKERS POPPED.  AIR INTERRUPTED AND LANDED SJU WITHOUT INCIDENT.  REPLACED CABIN ZONE TEMPERATURE CONTROLLER PER MM.  CLEANED THREE CABIN TEMPERATURE SENSORS.  OPERATIONS CHECKED ALL THREE ZONE TEMPERATURES AND FOUND WORKING.  RESET ZONE TEMPERATURE CIRCUIT BREAKERS.  (M)
